# SDR SWAA2024071899368

- Difficulty date: June 8, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 56,686 hours, 31,260 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BTW STA 500 TO STA 500A STR 26L FWD CARGO COMPARTMENT 2024-376586<[01] REPLACED WEB INTERCOSTAL LOCATED BTW STA 500 TO STA 500A STR 26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG #143A7505 SHEET 37 REV.- SEE INDIVIDUAL SIGNOFF BELOW;[02] REPLACED WEB INTERCOSTAL LOCATED BTW STA 500 TO STA 500A STR 26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG #143A7505 SHEET 37 REV.- SEE INDIVIDUAL SIGNOFF BELOW
